# SDR ENHA 20250721001

- Difficulty date: July 20, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N24GN
- Make and model: Beech B200
- Aircraft serial: BB953
- Aircraft time: 14,994 hours, 17,246 cycles
- System (JASC): 2612 · Fire Detection
- Part: Annunciator
- Part number: 1013643941
- Condition: Activated
- Location: Zone 200
- Part time: 14,994 hours, 17,246 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE ANNUNCIATOR CAME ON  IN  FLIGHT. MECHANICS INSPECTED AND TESTED THE SYSTEM IAW THE KING AIR 200 MM SECTIONS 26-10-00 AND 26-10-01. ALL CHECKS WERE SATISFACTORY. NO DEFECTS NOTED AT THIS TIME.
